# SDR DALA13042436711

- Difficulty date: September 3, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 44,550 hours, 16,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1602
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR UPPER FUSELAGE BS 1602 AND ABOVE LAP JOINT STRINGER 4L IS DENTED.  DENT AT FS 1602 MEASURES  2.2"L X 1.6"W X .023 D.  DENT OUT OF LIMITS DUE TO PROXIMITY. ACCOMPLISHED PERMANENT REPAIR IAW ER/A 515784-14.
